# SDR BB08020

- Difficulty date: February 16, 2008
- Submitted: February 20, 2008
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Rotary Actuator
- Part number: 5006397R
- Part serial: 0888
- Condition: Binding
- Location: L/E Slat
- Part time: 28,946 hours, 10,818 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HNL - FLT20 - DURING APPROACH TO HNL FROM PHX, CREW RECEIVED A "LE SLAT DISAGREE" LIGHT AT FIRST SELECTION OF FLAPS FOR ARRIVAL.  CREW ACCOMPLISHED QRH AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ACCOMPLISHED FIM 27-81-00 THRU ITEM 1B.  SYSTEM CHECKED OK.  NO FAULTS OR MESSAGES.  ADDITIONAL FOLLOW-UP REVEALED 5 SLAT ROTARY ACTUATORS WITH TRIPPED TORQUE LIMITER INDICATORS AT POSITIONS 4, 8, 9, 11 AND 20.  MAINTENANCE REMOVED AND REPLACED POSITIONS 4, 8, 9, 11 AND 20 SLAT ROTARY ACTUATORS. OPERATIONAL CHECK GOOD.
